# SDR AMTA200401446

- Difficulty date: November 30, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N526AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30735
- Engine: Rroyce RB211535E4
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EGRESS LIGHT HARNESS TO BE BAD.  REPLACED HARNESS, OPS CHECK NORMAL.
